# SDR DJFA2005054

- Difficulty date: January 28, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N430CW
- Make and model: Beech 400A
- Aircraft serial: RK30
- Aircraft time: 8,206 hours, 6,558 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 2SC1120A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT CREW NOTICED AN ELECTRICAL ODOR IN COCKPIT.  ODOR SEEMED TO DISSIPATE AFTER BATTERY & MASTER GENERATOR SWITCHES WERE PLACED IN EMERGENCY POSITIONS.  EMERGENCY DECLARED & ACFT LANDED.  MX INSPECTED BATTERY WIRING, AREA BEHIND LAV PANEL, AND THE DUCTING IN THE REAR BAY AREA WITH NO NOTED DEFECTS.  WIRING FOR LT & RT STARTER / GENERATORS INSPECTED, NO DEFECTS.  ENGINES OPERATED WITH BLEED AIR SYSTEMS RUNNING.  RT WINDSHIELD HEAT CURRENT SENSOR (L102S) TERMINAL-B & APPROX 2 FT OF WIRE FOUND TO OVERHEAT & MELT WITH WINDSHIELD HEAT ON.  ALL OTHER SYS OPERATED NORMALLY.  RIGHT WINDSHIELD CURRENT SENSOR & WIRE 4045A2-L102SB REPLACED.  WINDSHIELD HEAT SYS FUNCTION CHECK NORMAL.  ACFT RETURNED TO SERVICE.
